Vol. 3, No. 2, 2010

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 10
Issue 5, 721–900
Issue 4, 541–720
Issue 3, 361–539
Issue 2, 181–360
Issue 1, 1–180

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
Cover Page
Editorial Board
Editors’ Addresses
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Subscriptions
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)

Vol. 3, No. 2, 2010

Recursive sequences and polynomial congruences
129–148

J. Larry Lehman and Christopher Triola

The Gram determinant for plane curves
149–169

Józef H. Przytycki and Xiaoqi Zhu

The cardinality of the value sets modulo $n$ of $x^2+x^{-2}$ and $x^2+y^2$
171–182

Sara Hanrahan and Mizan Khan

Minimal $k$-rankings for prism graphs
183–190

Juan Ortiz, Andrew Zemke, Hala King, Darren Narayan and Mirko Horňák

An unresolved analogue of the Littlewood Conjecture
191–196

Clarice Ferolito

Mapping the discrete logarithm
197–213

Daniel Cloutier and Joshua Holden

Linear dependency for the difference in exponential regression
215–222

Indika Sathish and Diawara Norou

The probability of relatively prime polynomials in $\mathbb{Z}_{p^k}[x]$
223–232

Thomas R. Hagedorn and Jeffrey Hatley

$\mathbb{G}$-planar abelian groups
233–240

Andrea DeWitt, Jillian Hamilton, Alys Rodriguez and Jennifer Daniel